Undecidable Problems of Elementary Number Theory.

J.G. Kemeny

Mathematische Annalen (1958)

  • Volume: 135, page 160-169
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kemeny, J.G.. "Undecidable Problems of Elementary Number Theory.." Mathematische Annalen 135 (1958): 160-169. <http://eudml.org/doc/160608>.

author = {Kemeny, J.G.},
journal = {Mathematische Annalen},
keywords = {philosophy and foundations of mathematics},
pages = {160-169},
title = {Undecidable Problems of Elementary Number Theory.},
url = {http://eudml.org/doc/160608},
volume = {135},
year = {1958},

AU - Kemeny, J.G.
TI - Undecidable Problems of Elementary Number Theory.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 160
EP - 169
KW - philosophy and foundations of mathematics
UR - http://eudml.org/doc/160608
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.